'Return to equilibrium' for weakly coupled quantum systems: a simple polymer expansion

W. De Roeck, A. Kupiainen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalCommunications in Mathematical Physics
Volume305
Issue number3
Pages (from-to)797-826
Number of pages30
ISSN0010-3616
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{51227b1387344d7c8cb537bf4aa89dac,
title = "'Return to equilibrium' for weakly coupled quantum systems: a simple polymer expansion",
keywords = "111 Mathematics",
author = "{De Roeck}, W. and A. Kupiainen",
year = "2011",
doi = "10.1007/s00220-011-1247-4",
language = "English",
volume = "305",
pages = "797--826",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "3",

}

'Return to equilibrium' for weakly coupled quantum systems: a simple polymer expansion. / De Roeck, W.; Kupiainen, A.

In: Communications in Mathematical Physics, Vol. 305, No. 3, 2011, p. 797-826.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - 'Return to equilibrium' for weakly coupled quantum systems: a simple polymer expansion

AU - De Roeck, W.

AU - Kupiainen, A.

PY - 2011

Y1 - 2011

KW - 111 Mathematics

U2 - 10.1007/s00220-011-1247-4

DO - 10.1007/s00220-011-1247-4

M3 - Article

VL - 305

SP - 797

EP - 826

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -